# SDR DALA2022081605536

- Difficulty date: August 15, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 68,056 hours, 31,390 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 INSULATION BLANKET DAMAGED JUST AFT OF FRM 16, APPROX, 1230 AND 1 OCLOCK POSITION. CORRECTIVE ACTION: CURRENTLY DEFERRED. TO BE REPAIRED PER ERA 601553-14 SECT.1 REV O. OK FOR CONTINUED SERVICE. (9268648)
